# SDR UHLA2009072800054

- Difficulty date: July 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 7,777 hours, 6,399 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00133
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,974 hours, 5,462 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB AT 3000 FT GEAR WAS STUCK DOWN.  CLIMBED TO 10000 FT, FOLLOWED QRH, NO FIX.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  MX CLEANED PROX SENSORS ON ALL 3 GEAR, SERVICED NLG STRUT AND PERFORMED GEAR SWINGS.  COULD NOT DUPLICATE.  THE LANDING GEAR CONTROL LEVER WAS LATER REPLACED AS PRECAUTIONARY.
